List of papers in 2018

[1]. Dang Duc Trong and Cao Xuan Phuong, Deconvolution of a cumulative distribution function with some non-standard noise densities, Vietnam Journal of Mathematics. (Accepted for publication on 21 April, 2018) (Scopus, ESCI).

[2]. Nguyen Anh Dao, Jesus Ildefonso Díaz , Quoc-Hung Nguyen, Generalized Gagliardo–Nirenberg inequalities using Lorentz spaces, BMO, Hölder spaces and fractional Sobolev spaces, Nonlinear Analysis 173 (2018) 146–153.

[3]. Nguyen Tuan Duy, Nguyen Anh Dao, Blow-up of solutions to singular parabolic equations with nonlinear sources,  Electronic Journal of Differential Equations, Vol. 2018 (2018), No. 48, pp. 1–12

Faculty of Mathematics and Statistics
C004 - 19 Nguyen Huu Tho Street, Tân Phong ward, District 7,Ho Chi Minh City, Vietnam
Phone: (84-028) 37755061